# SDR GUUA94252030709A

- Difficulty date: March 7, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,075 hours, 32,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED EMERGENCY EXIT DOOR AT SEAT 6F EXTERNAL HANDLE IS TIGHT AND DOES NOT SPRING OUT.  LUBRICATED HANDLE, OPS CHECK GOOD.
